MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP LATERA 24MM IMPLANT 2; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP LATERA 24MM IMPLANT 2; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATANI24-I
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Subcutaneous Nodule (4548); Implant Pain (4561)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A full udi is not available due to unknown lot/sn.
 
Event or Problem Description
It was reported a patient has nasal implant that has not resorbed after 2 years which is causing bulge on the nose.Attempts are being made to gather additional details.

Brand Name
LATERA 24MM IMPLANT 2
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
suite 40
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
suite 40
portage MI 49002
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23586677
Report Number3006345872-2025-00014
Device Sequence Number13087489
Product Code NHB
UDI-Device Identifier00857037006075
UDI-Public(01)00857037006075
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161191
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLATANI24-I
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale
Patient Weight50 KG